MathSciNet Relay Station
MathSciNet bibliographic data
MR1707191 (2001f:17048) 17B67 (17B69)
Berman, Stephen; Jurisich, Elizabeth; Tan, Shaobin Beyond Borcherds Lie algebras and inside. Trans. Amer. Math. Soc. 353 (2001), no. 3, 1183–1219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement